# SDR CALA2017100603495

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347043620400
- Condition: Cracked
- Location: Frames 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 FLOOR SUPPORT FITTING IS CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT FITTING IAW SRM 51-72-11-911-001, AND SRM 51-23-11-001.
